# SDR AWXA200600461

- Difficulty date: March 18, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 24,203 hours, 9,384 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: E0261CF202224
- Condition: Disconnected
- Location: R1 Door Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING OVERNIGHT MAINTENANCE DISCOVERED THE LOWER EMERGENCY EXIT LIGHT ON THE R-1 DOOR WOULD NOT ILLUMINATE DURING AN OPERATIONAL CHECK.  MAINTENANCE FOUND WIRE DISCONNECTED FROM BACK OF LIGHT ASSEMBLY.  RECONNECTED WIRE AND LIGHT OPS CHECKED GOOD.
